# SDR SWIA202004140123

- Difficulty date: April 13, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 35,032 hours, 33,407 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, B, J
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET CAUTION MESSAGE ON FINAL APPROACH. FA REPORTED LAV SMOKE ALARM WAS GOING OFF. THERE WAS AN ASSOCIATED BURNING SMELL. CAUTION MESSAGE, ALARM AND SCENT ALL DISAPPEARED ON THEIR OWN AFTER ABOUT 1-2 MINUTES.  FLIGHT 3569.   REMOVED AND REPLACED THE RT ACM DUE TO OIL CONTAMINATION,  FOUND DURING TROUBLESHOOTING.
